MathSciNet Relay Station
MathSciNet bibliographic data
MR2296865 (2008c:34140) 34K12 (92D30)
Song, Mei; Ma, Wanbiao; Takeuchi, Yasuhiro Permanence of a delayed SIR epidemic model with density dependent birth rate. J. Comput. Appl. Math. 201 (2007), no. 2, 389–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement